This is very upsetting for a female especially and I was told if the hair follicles are damaged that the hair will not grow back. Alopecia is a rate side effect but has been reported, can someone help me?
Adderall is a combination of Dextroamphetamine and Amphetamine. It can cause hair loss in a small proportion of users. However, other causes of hair loss could be possible too so it's important to see your family physician or dermatologist. In some people with Adderall induced hair loss (called telogen effluvium) the hair can in fact grow back when the medication is stopped. You'll want to speak to your physician directly as stopping the drug may not be appropriate for all people.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2010 • 1 answer
Updated 2 Aug 2013 • 2 answers
Updated 25 Jul 2012 • 1 answer
Updated 15 days ago • 16 answers
Updated 8 Jul 2017 • 3 answers